# SDR AWXA200400636

- Difficulty date: June 13, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 64,565 hours, 52,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 1001841
- Condition: Shorted
- Location: Seat Row 10 Lt
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PHX - EMERGENCY LANDING - FLT 0628 - ON DESCENT INTO PHX EN ROUTE FROM OAK AT FL 120 EXPERIENCED AN ELECTRICAL BURNING ODOR FOLLOWED BY SMOKE IN COCKPIT, DONNED O2 MASKS AND DECLARED AN EMERGENCY.  AT FL 030 FLIGHT ATTENDANTS REPORTED SMOKE IN CABIN COMING FROM OVERHEAD BIN NEAR LT OVERWING EXIT, FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE VISUALLY INSPECTED INSTRUMENT AND CIRCUIT BREAKER PANELS IN COCKPIT FOR EVIDENCE OF FIRE, NO DAMAGE NOTED.  FOUND A BURNT SOCKET, LENS COVER, AND ELECTRICAL BRACKET ON PASSENGER SERVICE UNIT PANEL ABOVE SEATS AT ROW 10 LT.  REPLACED ALL THREE DEFECTIVE PARTS IAW BMM 33-021-051-2, OPERATIONAL CHECK WAS GOOD.
